# SDR 2008UALA00325

- Difficulty date: January 19, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 50,387 hours, 35,477 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Bs 794 S26-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE FRAME SHEAR TIE AND BEAR STRAP CORRODED BS 794 STR 26R TO 27R.  FABRICATED AND INSTALLED SHEAR TIE DOUBLER REPAIR.
